MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC161200
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Aneurysm expansion (4597)
Date of Event 09/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H.6.Code c19: a review of the manufacturing records for the devices verified the lots met all pre-release specifications.The devices remain implanted and are not available for analysis.Also was implanted on the right side: pxl161407/ (b)(6) udi# (b)(4).The device inserted/implanted on the left site: rlt281412/ (b)(6) and plc201400/ (b)(6) were reported separately on (b)(6) 2025 and covers in the case (b)(4).Code: f12- was used to cover that the physician recommend an open repair of the aneurysm to prevent rupture and possibly death.The patient refused to do any additional procedures.Code f24 - was used to cover that it is unknown what caused the aneurysm enlargement.Code a26- was used to cover that it is unknown what caused the aneurysm enlargement.Code: a24- limited information was provided to identify the device or use problem.Code a27- according to the physician: ¿typically in this situation we recommend open repair of the aneurysm to prevent rupture and possibly death.The patient stated on multiple occasions that he "feels fine and has never felt better." he expressed that he most certainly does not want to proceed with open repair of the aneurysm.I explained to him and his wife the risk of not proceeding with repair is rupture and death.They understand this.At the conclusion of this discussion, i also broached the subject of what to do if he comes in under emergent conditions, i.E.Rupture.¿ according to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention or additional intraoperative procedure time include, but are not limited to aneurysm enlargement.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following information was reported to gore through the global registry for endovascular aortic treatment (great 10-11): on (b)(6) 2015, this patient underwent endovascular treatment for an abdominal aortic aneurysm with gore® excluder® aaa endoprosthesis devices.The patient tolerated the procedure.Pre-treatment computed tomography angiography (cta) showed that the maximum diameter of the aortic aneurysm/lesion was 100mm.The follow up cta showed that from (b)(6) 2015 to (b)(6), 2019, the maximum diameter of the aortic aneurysm/lesion decreased from 98mm to 65mm.The follow up cta showed that from (b)(6), 2020 to (b)(6) 2022, the maximum diameter of the aortic aneurysm/lesion increased from 66mm to 83mm.On (b)(6) 2021, a consistent growth of the aneurysm sac without identifiable source of endoleak was reported.According to the site, the event was not related to the device or procedure.On (b)(6) 2021 an iliac angiogram was performed.No discernible endoleak was found.The physician recommend an open repair of the aneurysm to prevent rupture and possibly death.The patient refused to do any additional procedures.The follow up cta showed that on (b)(6) 2024, the aortic aneurysm was 56 mm.On (b)(6) 2024, the patient was diagnosed with overlapping malignant neoplasm of colon.On (b)(6) 2025, the patient has passed away with the cause of death as adenocarcinoma of colon.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22172530
Report Number3007284313-2025-04021
Device Sequence Number20780819
Product Code MIH
UDI-Device Identifier00733132618705
UDI-Public(01)00733132618705(17)170731
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2017
Device Catalogue NumberPLC161200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Initial Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/12/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient Age70 YR
Patient SexMale
Patient Weight97 KG
Patient RaceWhite